U.S. doctors online nowAsk doctors free
Las Vegas, NV
A 30-year-old male asked:

Does metanx give u joint pain cuz both my arms hurt. it's not my heart i've had tests for that and they are all normal. and my bp is 127/81.?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Kass
Podiatry 28 years experience
I have read: B vitamins causing "muscle tension" and as a result "joint pain". Anything one puts into their body can possibly cause a reaction of some sort. If you feel it is the metanx, simply stop taking it and see after couple of weeks if the symptoms go away. If they do, you can try it again and if it returns i think you solved your mystery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 1, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.